Alert archive / Nevada / Wind Advisories in 2010
Wind Advisory 2, NWS Elko, NV
NWS Elko, NV issued this wind advisory at Mar 12, 2010, 9:13 PM PST. It took effect at Mar 13, 2010, 7:00 AM PST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2010, 9:13 PM PST (05:13 UTC)
- In effect from
- Mar 13, 2010, 7:00 AM PST
- Expired
- Mar 13, 2010, 3:00 PM PST
- In force
- 8 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
973 WWUS75 KLKN 130513 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 913 PM PST FRI MAR 12 2010 .A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE SILVER STATE ON SATURDAY. THIS SYSTEM WILL BRING STRONG AND GUSTY WINDS TO NORTHERN NYE COUNTY FROM SATURDAY MORNING THROUGH SATURDAY EVENING. NVZ013-140300- /O.NEW.KLKN.WI.Y.0002.100313T1500Z-100314T0300Z/ NORTHERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH 913 PM PST FRI MAR 12 2010 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 7 AM TO 7 PM PST SATURDAY. * TIMING: WINDS WILL INCREASE SATURDAY MORNING AND CONTINUE THROUGH SATURDAY EVENING. * WINDS: NORTH TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED...ESPECIALLY IN NORTH-SOUTH ORIENTED VALLEYS. * LOCATIONS INCLUDE: TONOPAH...CARVERS...ROUND MOUNTAIN. * IMPACTS: RESIDENCES SHOULD BE AWARE OF THESE POTENTIALLY STRONG WINDS AND TAKE ANY NECESSARY PRECAUTIONS TO SECURE LOOSE OBJECTS OUTSIDE. TRAVELERS ARE URGED TO ALSO USE CAUTION AS STRONG CROSSWINDS MAY DEVELOP ON THE AREA ROADWAYS...ESPECIALLY HIGHWAY 6 THROUGH TONOPAH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
696 WWUS75 KLKN 131015 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 215 AM PST SAT MAR 13 2010 .A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE SILVER STATE TODAY. THIS SYSTEM WILL BRING STRONG AND GUSTY WINDS TO NORTHERN NYE COUNTY FROM THIS MORNING THROUGH THIS EVENING. NVZ013-140300- /O.CON.KLKN.WI.Y.0002.100313T1500Z-100314T0300Z/ NORTHERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH 215 AM PST SAT MAR 13 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM PST THIS EVENING. * TIMING: WINDS WILL INCREASE AFTER SUNRISE THIS MORNING AND CONTINUE THROUGH THE EVENING. * WINDS: NORTH TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 45 MPH CAN BE EXPECTED...ESPECIALLY IN NORTH-SOUTH ORIENTED VALLEYS. * LOCATIONS INCLUDE: TONOPAH...CARVERS...ROUND MOUNTAIN. * IMPACTS: RESIDENCES SHOULD BE AWARE OF THESE POTENTIALLY STRONG WINDS AND TAKE ANY NECESSARY PRECAUTIONS TO SECURE LOOSE OBJECTS OUTSIDE. TRAVELERS ARE URGED TO ALSO USE CAUTION AS STRONG CROSSWINDS MAY DEVELOP ON THE AREA ROADWAYS...ESPECIALLY HIGHWAY 6 THROUGH TONOPAH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
767 WWUS75 KLKN 131614 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 814 AM PST SAT MAR 13 2010 .A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE SILVER STATE TODAY. THIS SYSTEM WILL BRING STRONG AND GUSTY WINDS TO NORTHERN NYE COUNTY FROM THIS MORNING THROUGH THIS EVENING. NVZ032-132000- /O.EXB.KLKN.WI.Y.0002.000000T0000Z-100313T2000Z/ SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...ELKO...SPRING CREEK... CARLIN...CLOVER VALLEY...PEQUOP SUMMIT 814 AM PST SAT MAR 13 2010 ...WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY FOR THE EAST SLOPES OF THE RUBY MOUNTAINS AND EAST HUMBOLDT RANGE AND ADJACENT VALLEYS... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL NOON PST TODAY FOR THE EAST SLOPES OF THE RUBY MOUNTAINS AND EAST HUMBOLDT RANGE AND ADJACENT VALLEYS. * TIMING: STRONG WINDS WILL CONTINUE UNTIL NOON TODAY. * WINDS: NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED. * LOCATIONS INCLUDE: EAST SLOPES OF THE RUBY MOUNTAINS AND EAST HUMBOLDT RANGE...CLOVER AND RUBY VALLEYS. * IMPACTS: RESIDENCES SHOULD BE AWARE OF THESE POTENTIALLY STRONG WINDS AND TAKE ANY NECESSARY PRECAUTIONS TO SECURE LOOSE OBJECTS OUTSIDE. TRAVELERS ARE URGED TO ALSO USE CAUTION AS STRONG CROSSWINDS MAY DEVELOP ON THE AREA ROADWAYS...ESPECIALLY STATE ROUTE 232 AND HIGHWAY 93 SOUTH OF WELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NVZ013-140300- /O.CON.KLKN.WI.Y.0002.000000T0000Z-100314T0300Z/ NORTHERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH 814 AM PST SAT MAR 13 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * TIMING: WINDS WILL CONTINUE THROUGH THE EVENING. * WINDS: NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 50 MPH CAN BE EXPECTED...ESPECIALLY IN NORTH-SOUTH ORIENTED VALLEYS. * LOCATIONS INCLUDE: TONOPAH * IMPACTS: RESIDENCES SHOULD BE AWARE OF THESE POTENTIALLY STRONG WINDS AND TAKE ANY NECESSARY PRECAUTIONS TO SECURE LOOSE OBJECTS OUTSIDE. TRAVELERS ARE URGED TO ALSO USE CAUTION AS STRONG CROSSWINDS MAY DEVELOP ON THE AREA ROADWAYS...ESPECIALLY HIGHWAY 6 THROUGH TONOPAH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
019 WWUS75 KLKN 131956 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 1156 AM PST SAT MAR 13 2010 .A PACIFIC STORM SYSTEM WILL DEPART THE SILVER STATE THIS AFTERNOON. IN ITS WAKE...STRONG GUSTY WINDS WILL CONTINUE TO AFFECT THE EASTERN SLOPES OF THE RUBY MOUNTAINS...EAST HUMBOLDT RANGE AND ADJACENT VALLEYS. HOWEVER...WINDS HAVE DECREASED SIGNIFICANTLY ALREADY ACROSS NORTHERN NYE COUNTY. NVZ013-132100- /O.CAN.KLKN.WI.Y.0002.000000T0000Z-100314T0300Z/ NORTHERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH 1156 AM PST SAT MAR 13 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND ADVISORY FOR NORTHERN NYE COUNTY. STRONG WINDS ACROSS THE AREA HAVE DECREASED BELOW WIND ADVISORY CRITERIA...AND SO THE WIND ADVISORY HAS BEEN CANCELLED. HOWEVER...WINDS WILL STILL GUST UP TO 40 MPH THROUGH THE AFTERNOON AND DRIVERS OF HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION. $$ NVZ032-132300- /O.EXT.KLKN.WI.Y.0002.000000T0000Z-100313T2300Z/ SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...ELKO...SPRING CREEK... CARLIN...CLOVER VALLEY...PEQUOP SUMMIT 1156 AM PST SAT MAR 13 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * TIMING: STRONG WINDS WILL CONTINUE UNTIL 3 PM PST THIS AFTERNOON. * WINDS: NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED. * LOCATIONS INCLUDE: EAST SLOPES OF THE RUBY MOUNTAINS AND EAST HUMBOLDT RANGE...CLOVER AND RUBY VALLEYS. * IMPACTS: RESIDENTS SHOULD BE AWARE OF THESE POTENTIALLY STRONG WINDS AND TAKE ANY NECESSARY PRECAUTIONS TO SECURE LOOSE OBJECTS OUTSIDE. TRAVELERS ARE URGED TO ALSO USE CAUTION AS STRONG CROSSWINDS MAY DEVELOP ON AREA ROADWAYS...ESPECIALLY STATE ROUTE 232 AND HIGHWAY 93 SOUTH OF WELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RCM
822 WWUS75 KLKN 131957 CCA NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 1156 AM PST SAT MAR 13 2010 .A PACIFIC STORM SYSTEM WILL DEPART THE SILVER STATE THIS AFTERNOON. IN ITS WAKE...STRONG GUSTY WINDS WILL CONTINUE TO AFFECT THE EASTERN SLOPES OF THE RUBY MOUNTAINS...EAST HUMBOLDT RANGE AND ADJACENT VALLEYS. HOWEVER...WINDS HAVE DECREASED SIGNIFICANTLY ALREADY ACROSS NORTHERN NYE COUNTY. NVZ013-132100- /O.CAN.KLKN.WI.Y.0002.000000T0000Z-100314T0300Z/ NORTHERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH 1156 AM PST SAT MAR 13 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND ADVISORY FOR NORTHERN NYE COUNTY. STRONG WINDS ACROSS THE AREA HAVE DECREASED BELOW WIND ADVISORY CRITERIA...AND SO THE WIND ADVISORY HAS BEEN CANCELLED. HOWEVER...WINDS WILL STILL GUST UP TO 40 MPH THROUGH THE AFTERNOON AND DRIVERS OF HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION. $$ NVZ032-132300- /O.EXT.KLKN.WI.Y.0002.000000T0000Z-100313T2300Z/ SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...ELKO...SPRING CREEK... CARLIN...CLOVER VALLEY...PEQUOP SUMMIT 1156 AM PST SAT MAR 13 2010 ...WIND ADVISORY FOR THE EASTERN SLOPES OF THE RUBY MOUNTAINS...EAST HUMBOLDT RANGE AND ADJACENT VALLEYS IS NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * TIMING: STRONG WINDS WILL CONTINUE UNTIL 3 PM PST THIS AFTERNOON. * WINDS: NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED. * LOCATIONS INCLUDE: EAST SLOPES OF THE RUBY MOUNTAINS AND EAST HUMBOLDT RANGE...CLOVER AND RUBY VALLEYS. * IMPACTS: RESIDENTS SHOULD BE AWARE OF THESE POTENTIALLY STRONG WINDS AND TAKE ANY NECESSARY PRECAUTIONS TO SECURE LOOSE OBJECTS OUTSIDE. TRAVELERS ARE URGED TO ALSO USE CAUTION AS STRONG CROSSWINDS MAY DEVELOP ON AREA ROADWAYS...ESPECIALLY STATE ROUTE 232 AND HIGHWAY 93 SOUTH OF WELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RCM
150 WWUS75 KLKN 132256 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 256 PM PST SAT MAR 13 2010 NVZ032-140000- /O.EXP.KLKN.WI.Y.0002.000000T0000Z-100313T2300Z/ SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...ELKO...SPRING CREEK... CARLIN...CLOVER VALLEY...PEQUOP SUMMIT 256 PM PST SAT MAR 13 2010 ...WIND ADVISORY FOR THE EAST SLOPES OF THE RUBY MOUNTAINS...EAST HUMBOLDT RANGE AND ADJACENT VALLEYS WILL EXPIRE AT 3 PM PST THIS AFTERNOON... THE WIND ADVISORY FOR THE EAST SLOPES OF THE RUBY MOUNTAINS...EAST HUMBOLDT RANGE AND ADJACENT VALLEYS WILL EXPIRE AT 3 PM PST THIS AFTERNOON. WINDS HAVE GENERALLY DECREASED BELOW 30 MPH SUSTAINED AND 45 MPH IN GUSTS...SO THE WIND ADVISORY IS BEING ALLOWED TO EXPIRE AT THIS TIME. HOWEVER...GUSTS UP TO 40 MPH ARE STILL POSSIBLE ALONG THE EAST SLOPES OF THE RUBY MOUNTAINS...EAST HUMBOLDT RANGE AND ADJACENT VALLEYS INTO THE EVENING. $$ RCM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Mar 12, 3:52 PM PST, 5 hours 21 minutes earlier.
Area forecast discussion, Mar 12, 3:52 PM PST, 5 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 352 PM PST FRI MAR 12 2010 .SYNOPSIS...A STRONG COLD FRONT WILL BRING RAIN AND SNOW...ALONG WITH COLDER TEMPERATURES AND GUSTY WINDS...TO MUCH OF THE SILVER STATE TONIGHT AND SATURDAY. DRY WEATHER WILL RETURN SUNDAY...WITH A WARMING TREND TAKING HOLD NEXT WEEK. && .SHORT TERM...TONIGHT THROUGH MONDAY. POTENT STORM SYSTEM IN CALIFORNIA AT PRESENT WILL BE THE MAIN FOCUS OF THE SHORT TERM. THIS SYSTEM...WHILE EXPECTED TO LOSE MUCH OF ITS MOISTURE OVER THE SIERRA NEVADA...WILL STILL CAUSE A PERIOD OF RAIN AND SNOW ACROSS MOST OF THE CWA TONIGHT INTO SATURDAY. DESPITE THE LOSS OF MOISTURE...FRONTOGENESIS REMAINS QUITE STRONG AS IT MOVES ACROSS THE STATE...ALONG WITH SIGNIFICANT DIVERGENCE ALOFT. THERE IS EVEN SOME MODEST INSTABILITY SHOWING UP ON THE MODELS RIGHT ALONG THE FRONT...AND THEN LATER AS THE UPPER LOW MOVES ACROSS TOMORROW. EXPECT STEADIER SNOW TO GRADUALLY TAPER OFF TO CONVECTIVE SNOW SHOWERS AS THE DAY WEARS ON TOMORROW...BUT FAVORED LOCATIONS SUCH AS THE NORTHWESTERN SLOPES OF THE RUBIES AND EAST HUMBOLDT RANGE CAN CONTINUE TO GET ACCUMULATING SNOW. MODELS HAVE WAFFLED ON QPF SOMEWHAT...BUT THINK ADVISORY AMOUNTS ARE A GOOD BET FROM I-80 ON NORTH...ESPECIALLY ABOVE 5000 FEET. THERE MAY BE ISSUE WITH THE RAIN TAKING A LITTLE TOO LONG TO CHANGE TO SNOW IN THE LOWER ELEVATIONS OF HUMBOLDT COUNTY...WHILE QPF DOES NOT LOOK AS ROBUST DOWN ACROSS SOUTHERN LANDER...SOUTHERN EUREKA...AND WHITE PINE COUNTIES. HOWEVER...FORCING IN THESE AREAS LOOKS STRONG...SO DECIDED TO GO WITH AN ADVISORY FOR THESE AREAS AS WELL. KEPT NORTHERN NYE AND EXTREME EASTERN ELKO OUT OF THE ADVISORY AS THESE AREAS WILL NOT GET AS MUCH QPF...OR REMAIN RAIN TOO LONG...TO ALLOW ADVISORY LEVEL SNOWS TO ACCUMULATE. IN ALL AREAS...WINDS MAY GUST UP TO 45 MPH WITH THE INITIAL COLD FRONT PASSAGE. TOYED WITH THE IDEA OF ISSUING A WIND ADVISORY...BUT HELD OFF FOR NOW AS I EXPECT THE STRONGEST GUSTS TO BE LIMITED TO THE FRONTAL PASSAGE...WITH THE MAJORITY OF LATE TONIGHT AND SATURDAY EXPERIENCING GUSTS IN THE 35 MPH RANGE. ALL IN ALL...SATURDAY WILL NOT BE A VERY PLEASANT DAY ACROSS MOST OF THE CWA! RAPID IMPROVEMENT EXPECTED SATURDAY NIGHT THROUGH MONDAY AS THE SYSTEM MOVES OUT AND RIDGING BUILDS ALOFT. IT WILL STILL BE SOMEWHAT CHILLY SUNDAY...BUT TEMPERATURES SHOULD REBOUND QUICKLY MONDAY. SUNSHINE SHOULD PREVAIL BOTH DAYS WITH MUCH LIGHTER WINDS. RCM .LONG TERM...MONDAY NIGHT THROUGH FRIDAY. STRONG UPPER RIDGE OVER THE AREA WILL BEGIN THE PERIOD. SHORT WAVE MOVING INTO THE PAC NW ON WED WILL DRIVE A WEAK FRONTAL BOUNDARY INTO NRN/CNTRL NV WITH BOTH THE GFS/EURO SHOWING SOME INSTABILITY AND MOISTURE OVER NERN AND CNTRL NV. LEFT IT DRY FOR NOW AND JUST BUMPED UP POPS IN THE GRIDS. DIFFERENCES CROP UP IN THE MODELS ON HANDLING THE ABOVE MENTIONED SHORT WAVE. THE GFS IS THE MOST PROGRESSIVE AND TAKES THIS WAVE INTO THE NRN ROCKIES AND UPPER MIDWEST WHILE THE EURO DIVES IT SOUTH INTO SRN IDAHO/NRN UTAH/NERN NV BY LATE THURSDAY. THE GEM IS ABOUT HALFWAY BETWEEN THE TWO. ALL OF THE GFS ENSEMBLE MEMBERS DIG THIS SYSTEM FURTHER SOUTH THEN THE GFS OPERATIONAL RUN. SINCE THE EURO HAS BEEN PREFORMING BETTER LATELY THAN THE GFS WILL WEIGHT THE FCST ABOUT 75% TOWARDS THE EURO SOLUTION AND PUT IN A SLIGHT CHANCE OF SHOWERS NEAR THE UT BORDER THURSDAY AND FRIDAY AND LOWER MAX TEMPS. CEC && .AVIATION...A STRONG LOW PRESSURE SYSTEM WILL PUSH INTO NRN CA EARLY THIS EVENING DRIVING A COLD FRONT INTO NWRN NV LATE THIS EVENING. THIS FRONT WILL THEN MOVE INTO NERN NV LATE TONIGHT AND FINALLY INTO CNTRL NV EARLY SATURDAY MORNING. RAIN AHEAD AND ALONG THE FRONT WILL QUICKLY CHANGE OVER TO SNOW BEHIND THE FRONT. WIDESPREAD MVFR CONDITIONS ARE EXPECTED WITH THE FRONT WITH AREAS OF IFR OR LOWER CONDITIONS...EXCEPT AT KTPH WHERE VFR CONDITIONS ARE EXPECTED TO PREVAIL AS MOST MOISTURE WILL REMAIN TO THE NORTH OF THIS SITE. SCATTERED SNOW SHOWERS WILL LINGER THROUGH THE AFTERNOON IN THE EAST. CEC && .LKN WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 1 PM PST SATURDAY FOR NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE... SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY. WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 10 AM PST SATURDAY FOR HUMBOLDT COUNTY. WINTER WEATHER ADVISORY FROM 4 AM TO 7 PM PST SATURDAY FOR WHITE PINE COUNTY. && 93/91/91
Hazardous weather outlook, Mar 12, 3:30 PM PST, 5 hours 43 minutes before
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
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.